# SDR 29GA93532032212A

- Difficulty date: March 22, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 31,281 hours, 39,649 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4070 FKL/DUJ WHEN LANDING GEAR HANDLE MOVED GEAR INTRANSIT LIGHT IS INTERMITTENT.  CLEANED LAMP CONTACTS AND LANDING GEAR HANDLE ASSEMBLY OPERATIONAL CHECKS GOOD.
